We consider shape optimization problems of the form min I {∫∂A f(x, ν(x)) dHn-1 : A ∈ A} where f is any continuous function and the class A of admissible domains is made of convex sets. We prove the existence of an optimal solution provided the domains satisfy some suitable constraints.

Shape Optimization Problems over Classes of Convex Domains / Guasoni P; Buttazzo G. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 4:2(1997), pp. 343-351.

Shape Optimization Problems over Classes of Convex Domains

Guasoni P
Co-primo
;
1997

Abstract

We consider shape optimization problems of the form min I {∫∂A f(x, ν(x)) dHn-1 : A ∈ A} where f is any continuous function and the class A of admissible domains is made of convex sets. We prove the existence of an optimal solution provided the domains satisfy some suitable constraints.
1997
Shape Optimization Problems over Classes of Convex Domains / Guasoni P; Buttazzo G. - In: JOURNAL OF CONVEX ANALYSIS. - ISSN 0944-6532. - STAMPA. - 4:2(1997), pp. 343-351.
Guasoni P; Buttazzo G
File in questo prodotto:
Eventuali allegati, non sono esposti

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11585/855624
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 40
  • ???jsp.display-item.citation.isi??? ND
social impact